Geometry of Kähler metrics and foliations by holomorphic discs
Publications Mathématiques de l'IHÉS, Tome 107 (2008), pp. 1-107
Cet article a éte moissonné depuis la source Numdam
@article{PMIHES_2008__107__1_0,
author = {Chen, X. X. and Tian, G.},
title = {Geometry of {K\"ahler} metrics and foliations by holomorphic discs},
journal = {Publications Math\'ematiques de l'IH\'ES},
pages = {1--107},
year = {2008},
publisher = {Institut des Hautes \'Etudes Scientifiques},
volume = {107},
doi = {10.1007/s10240-008-0013-4},
mrnumber = {2434691},
zbl = {1182.32009},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10240-008-0013-4/}
}
TY - JOUR AU - Chen, X. X. AU - Tian, G. TI - Geometry of Kähler metrics and foliations by holomorphic discs JO - Publications Mathématiques de l'IHÉS PY - 2008 SP - 1 EP - 107 VL - 107 PB - Institut des Hautes Études Scientifiques UR - http://geodesic.mathdoc.fr/articles/10.1007/s10240-008-0013-4/ DO - 10.1007/s10240-008-0013-4 LA - en ID - PMIHES_2008__107__1_0 ER -
%0 Journal Article %A Chen, X. X. %A Tian, G. %T Geometry of Kähler metrics and foliations by holomorphic discs %J Publications Mathématiques de l'IHÉS %D 2008 %P 1-107 %V 107 %I Institut des Hautes Études Scientifiques %U http://geodesic.mathdoc.fr/articles/10.1007/s10240-008-0013-4/ %R 10.1007/s10240-008-0013-4 %G en %F PMIHES_2008__107__1_0
Chen, X. X.; Tian, G. Geometry of Kähler metrics and foliations by holomorphic discs. Publications Mathématiques de l'IHÉS, Tome 107 (2008), pp. 1-107. doi: 10.1007/s10240-008-0013-4
Cité par Sources :